Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I have abcsess in my cheat it was big. what can i do now it has mor pus and same red ?

Hi i have abcsess in my cheat it was bigh i went to cvs and bought ichthammol i use this and i use amoxicillin too but i went to dr he say I must take clindamycin but i don t have health insurance what can i do now it has mor pus and same red
Asked On : Fri, 21 Jan 2011
Answers:  2 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
welcome h & m,

the abscess on the can be cured by homeo medicines first use hepar sulph 30 5-6 pills for every 3hours for one day after that calcarea sulph 200 for 2days 5-6 pills for every 3 hours. clean the abscess with detol.

take care.
Answered: Fri, 21 Jan 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
hi fadezofuli
welcome to HealthcareMagic forum
from the description it seems that you should better consult a surgeon
you need fasting and 2 hr post prandial blood sugar tests to rule out diabetes
if diabetic intensive treatment should immediately started
unless the abscess is drained by operation antibiotics will not be effective
wishing early recovery
Answered: Fri, 21 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor